# SDR RAIA950321

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pin
- Part number: S5287670800000
- Condition: Loose
- Location: Nose Gear
- Part time: 7,959 hours
- Stage of operation: CL
- Nature of condition: O, E
- Precautionary procedure: A

## Discrepancy

STL - FLT 7010 - VIBRATION DETECTED AFTER RETRACTION OF GEAR.  SUSPECT GEAR DOOR.  UPON INSPECTION, MAINTENANCE DISCOVERED FORWARD MANUAL RELEASEABLE DOOR LOCK PIN LOOSE.  MAINTENANCE RESECURED LOCK PIN.  (X)
